Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Wichita, KS

April 16, 2015McPherson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2015, 5:13 PM CDT for McPherson County, Kansas. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 5:13 PM CDT (22:13 UTC)
Expired
Apr 16, 2015, 5:45 PM CDT
In force
32 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County McPherson County, KS

The radar

The Wichita radar (KICT), 81 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 5:25 PM CDTHAIL 0.56 Se Mcpherson Airport, KSMOSTLY PEA SIZE HAIL WITH A FEW SLIGHTLY LARGER
Apr 16, 5:41 PM CDTHAIL 1.751 S Mcpherson, KSGOLF BALL SIZE HAIL JUST SOUTH OF MCPHERSON
Apr 16, 5:49 PM CDTHAIL 1.75Mcpherson, KS
Apr 16, 5:52 PM CDTHAIL 1Mcpherson, KSQUARTER SIZE HAIL ON THE NORTH SIDE OF MCPHERSON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WUUS53 KICT 162213
SVRICT
KSC113-162245-
/O.NEW.KICT.SV.W.0055.150416T2213Z-150416T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 512 PM CDT...TWO SEVERE THUNDERSTORMS...ONE LOCATED NORTHWEST 
  OF MOUNDRIDGE AND ANOTHER LOCATED NEAR WINDOM WERE...MOVING NORTH 
  AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...MOUNDRIDGE...INMAN...GALVA...CANTON...MARQUETTE...
  WINDOM AND MCPHERSON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3845 9737 3817 9745 3817 9792 3861 9792
TIME...MOT...LOC 2212Z 195DEG 16KT 3825 9760 

HAIL...1.00IN
WIND...<50MPH
 
$$

RITZMAN
1 follow-up statement
026 
WWUS53 KICT 162229
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT THU APR 16 2015

KSC113-162245-
/O.CON.KICT.SV.W.0055.000000T0000Z-150416T2245Z/
MCPHERSON KS-
529 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MCPHERSON COUNTY...

AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MARQUETTE...OR 9 MILES NORTHWEST OF MCPHERSON...MOVING NORTH AT 15 
MPH. ANOTHER STRONG TO SEVERE THUNDERSTORM WAS LOCATED SOUTH OF 
MCPHERSON...MOVING NORTH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...MOUNDRIDGE...INMAN...GALVA...CANTON...MARQUETTE...WINDOM
AND MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3845 9737 3817 9745 3817 9792 3861 9792
TIME...MOT...LOC 2227Z 202DEG 12KT 3846 9779 

HAIL...1.00IN
WIND...<50MPH
 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:26 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 16, 2:26 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
226 PM CDT THU APR 16 2015

.SYNOPSIS...
ISSUED AT 220 PM CDT THU APR 16 2015

A STRONG UPPER LOW WILL CONTINUE TO SETTLE OVER THE FOUR CORNERS
REGION THROUGH TONIGHT...BEFORE SHIFTING OVER PRIMARILY COLORADO/NEW
MEXICO ON FRIDAY. THE UPPER LOW IS PROGGED TO GRADUALLY OPEN UP AND
WEAKEN SOME LATER IN THE WEEKEND...AS IT TRAVERSES SLOWLY EASTWARD
ACROSS KANSAS. AT THE SURFACE...LOW PRESSURE WILL FORM NEAR THE
OKLAHOMA PANHANDLE BY THIS EVE...WITH A DRYLINE EXTENDING SOUTHWARD
THROUGH THE TEXAS PANHANDLE. A STATIONARY FRONT WILL EXTEND
NORTHEAST FROM THE LOW ACROSS NORTH-CENTRAL KANSAS. THE FRONT WILL
LIFT BACK NORTH ON FRIDAY...WITH THE DRYLINE REMAINING OVER THE
CENTRAL/SOUTHERN HIGH PLAINS. THE DRYLINE WILL SHIFT EAST TO CENTRAL
KS ON SATURDAY...AND WILL BE OVERTAKEN BY A COLD FRONT PASSING
SOUTHWARD ACROSS KANSAS ON SUNDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 220 PM CDT THU APR 16 2015

SCATTERED-NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON INTO THIS EVENING FROM THE CENTRAL/SOUTHERN HIGH PLAINS
INTO CENTRAL KANSAS...AS A MID-UPPER JET STREAK (NOTED ON SATELLITE
WV IMAGERY) NOSES INTO THE REGION FROM NEW MEXICO ENHANCING LOW-
LEVEL CONVERGENCE ALONG THE FRONT AND DRYLINE. SHEAR/INSTABILITY
FAVOR SUPERCELLS MAINLY FROM SOUTHWEST KS SOUTHWARD INTO THE OK/TX
PANHANDLES...AND STRONG-SEVERE MULTICELLS FURTHER NORTHEAST ALONG
THE FRONT. SOME OF THIS ACTIVITY WILL AFFECT CENTRAL KS AND THE
WESTERN PART OF S-CNTRL KS. HOWEVER...THE DEEP-LAYER SHEAR DROPS OFF
ROUGHLY TO THE EAST OF I-135. REDUCED RAIN CHANCES SUBSTANTIALLY
EAST OF THE KS TURNPIKE...WITH THE LIFT FOCUSING FURTHER WEST.

CLUSTERS OF ELEVATED MORNING CONVECTION (SOME CORES WITH HAIL) COULD
BE ONGOING FRIDAY ACROSS CENTRAL/EASTERN KS...AND THIS ACTIVITY
SHOULD PROGRESS EAST AND DIMINISH DURING THE AFTERNOON. RENEWED
SURFACE-BASED STRONG-SEVERE CONVECTION IS EXPECTED TO DEVELOP FRIDAY
PM/EVE...GIVEN SUFFICIENT CLEARING/INSOLATION NEAR AND JUST EAST OF
THE DRYLINE EXTENDING FROM NORTHWEST KS...TO WESTERN OK. THIS
ACTIVITY WILL DEVELOP IN RESPONSE TO DIFFLUENT UPPER FLOW AND STRONG
SURFACE-850 CONVERGENCE NEAR THE DRYLINE...HOWEVER IT WILL INITIATE
TO THE WEST OF CENTRAL/SOUTH CENTRAL KS AND 850-300 MB MEAN FLOW
FAVORS NORTHWARD MOVING STORMS. SOME OF THIS ACTIVITY COULD REACH
CENTRAL/SOUTH CENTRAL KS FRIDAY NIGHT AS THE LOW-LEVEL JET
VEERS...BUT WOULD ANTICIPATE A WEAKENING TREND OVERNIGHT WITH
DIURNAL INSTABILITY DROPPING OFF QUICKLY.

LINGERING CLUSTERS OF ELEVATED CONVECTION OVER EASTERN KANSAS
SATURDAY MORNING...SHOULD DIMINISH IN THE AFTERNOON. THE UPPER LOW
AND DRYLINE WILL SHIFT SLIGHTLY EAST SATURDAY...PUTTING
CENTRAL/SOUTH CENTRAL KS IN A FAVORABLE AREA FOR SURFACE-BASED
STRONG-SEVERE STORMS IN THE AFTERNOON/EARLY EVE. THE NAM12 PATTERN
RESEMBLES H5 COLD CORE/LOW TOPPED SUPERCELL POTENTIAL VIA SEVERAL
ASPECTS INCLUDING 150-300 J/KG OF SURFACE-3KM CAPE...GIVEN STRONG
INSOLATION OCCURS WITH STEEPENED LOW-MID LEVEL LAPSE RATES.

LINGERING SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY AS THE REMNANT
SHORTWAVE TROUGH MOVES THROUGH EASTERN KS. RAIN CHANCES WILL END
SUNDAY NIGHT BEHIND THE DEPARTING WAVE.

SLIGHTLY ABOVE CLIMO TEMPERATURES CAN BE EXPECTED THROUGH
SATURDAY...TAPERING BACK TO NEAR CLIMO ON SUNDAY.

JMC

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 220 PM CDT THU APR 16 2015

THE MEDIUM RANGE PERIOD WILL FEATURE A SPLIT UPPER FLOW
PATTERN...WITH A PERSISTENT UPPER LOW OVER THE GREAT LAKES...A
CLOSED UPPER HIGH FORMING OVER WESTERN CANADA...AND A NEW UPPER LOW
FORMING WITHIN THE SUBTROPICAL BELT OVER THE SOUTHWESTERN STATES.
TEMPERATURES WILL BE NEAR SEASONAL LEVELS FOR THE LATTER PART OF
APRIL. A DRIER AIRMASS WILL AFFECT THE AREA EARLY NEXT WEEK BEHIND
THIS WEEKEND'S DEPARTING SYSTEM. THUNDERSTORM CHANCES MAY RETURN
TOWARD MID-LATE WEEK...AS WEAK SHORTWAVES EJECT OUT OF THE
SOUTHWESTERN STATES CLOSED LOW...AND LOW-LEVEL MOISTURE BEGINS
RETURNING NORTHWARD.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 102 PM CDT THU APR 16 2015

THERE ARE 2 CONCERNS THIS AFTN:
1) TSRA POTENTIAL FOR PRIMARILY CNTRL KS.
2) "LOW-END" MVFR CIGS (1000-1700FT) ACRS SE KS WITH THE LOWEST
CIGS OVER KCNU.

A 20-30 MILE WIDE AXIS OF SHRA & SCT TSRA EXTENDED FROM CNTRL KS
BETWEEN LINCOLN & KSLN...TO ~35 MILES W OF KHUT TO SW KS/NW OK
BDR 40-50 MILES S OF KDDC. THE EWD PROGRESSION OF THE MODERATE
CONVECTION HAS BEEN MINIMAL WHICH ISN'T SURPRISING CONSIDERING
THAT A CUT-OFF MID-UPR LOW REMAINS CAMPED OVER THE UT/AZ BORDER
THEREBY CAUSING THE SFC CYCLONE TO REMAIN NEARLY STATIONARY OVER
ERN NM. AS SUCH THE GREATEST CHANCES OF -SHRA & ISOLD-SCT TSRA
WOULD CONT FOR KRSL...KHUT & KSLN BUT THE POSITIONING OF -SHRA &
ISOLD/SCT TSRA DICTATES VCSH/VCTS ASSIGNMENT TO ALL 3 TERMINALS
THRU THIS EVE. SHRA/TSRA COVERAGE INCRS LATE THIS EVE OVER THESE
SAME AREAS WITH PERHAPS A FEW -SHRA/TSRA VENTURING E TOWARD KICT
LATE TNGT. CIGS OVER SE KS ARE TRICKY WITH 1000-1700FT REPORTED.
KCNU JUST WENT VFR AT 18Z WHICH LOWERS CONFIDENCE AS SHORT-TERM
SNDGS DEPICTED THE TERMINAL REMAINING IN "LOW-END MVFR" COUNTRY
UNTIL ~21Z WITH CIGS RISING THEREAFTER. CIGS OVER KCNU WILL BE
WATCHED CLOSELY SO BE LOOKING FOR UPDATES.

&&

.FIRE WEATHER...
ISSUED AT 220 PM CDT THU APR 16 2015

FIRE WEATHER CONCERNS WILL REMAIN LOW GIVEN RECENT RAINFALL...AND
THE OUTLOOK FOR ADDITIONAL RAIN OVER THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  74  58  74 /  40  60  60  40
HUTCHINSON      57  74  56  74 /  60  60  60  40
NEWTON          57  74  59  74 /  40  60  60  40
ELDORADO        57  74  59  74 /  40  60  60  60
WINFIELD-KWLD   57  75  58  75 /  40  60  60  50
RUSSELL         56  72  52  73 /  80  70  60  40
GREAT BEND      56  73  53  73 /  80  60  60  40
SALINA          57  74  57  73 /  60  60  60  40
MCPHERSON       57  74  57  74 /  50  60  60  40
COFFEYVILLE     58  76  58  74 /  20  50  60  60
CHANUTE         57  76  59  73 /  20  50  60  60
IOLA            57  77  59  73 /  20  50  60  60
PARSONS-KPPF    57  76  58  75 /  20  50  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 16, 3:47 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT THU APR 16 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-172100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
347 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT PORTIONS OF ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE WITH THE MAIN THREATS OF 50 TO 60 MPH WIND GUSTS AND
HAIL UP TO PINGPONG BALL SIZE...ROUGHLY ALONG AND NORTHWEST OF A
LINE...FROM ANTHONY TO MCPHERSON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
FROM FRIDAY THROUGH SUNDAY. SOME OF THE THUNDERSTORMS MAY BE
SEVERE PRIMARILY DURING THE AFTERNOON AND EVENING HOURS FRIDAY
AND SATURDAY...MAINLY IN CENTRAL AND SOUTH CENTRAL KANSAS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH A LOW
END THREAT OF AN ISOLATED TORNADO.

AFTER A BRIEF LULL EARLY NEXT WEEK...A SLIGHT CHANCE FOR
THUNDERSTORMS WILL RETURN TOWARD THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EVENING...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM ANTHONY TO
MCPHERSON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Apr 16, 4:22 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
422 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             NICKERSON               38.15N 98.09W
04/16/2015  E1.00 INCH       RENO               KS   PUBLIC

&&

SGS
Local storm report, Apr 16, 4:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             7 S WINDOM              38.28N 97.91W
04/16/2015  E1.00 INCH       MCPHERSON          KS   CO-OP OBSERVER

&&

SGS
Local storm report, Apr 16, 4:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             NICKERSON               38.15N 98.09W
04/16/2015  E1.50 INCH       RENO               KS   PUBLIC

            DELAYED REPORT

&&

SGS
Local storm report, Apr 16, 5:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
504 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             TURON                   37.81N 98.43W
04/16/2015  E1.00 INCH       RENO               KS   PUBLIC

&&

SGS
Local storm report, Apr 16, 5:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
507 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 ESE WINDOM            38.38N 97.89W
04/16/2015  E0.88 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

SGS
Local storm report, Apr 16, 5:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
508 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             11 E TURON              37.81N 98.23W
04/16/2015  E1.00 INCH       RENO               KS   PUBLIC

            CORRECTION OF PREVIOUS REPORT

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:15 AM CDTDense Fog AdvisoryICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more4 hr
Apr 16, 2:19 PM CDTSpecial Weather StatementICTRice26 min
Apr 16, 2:40 PM CDTSpecial Weather StatementICTRice35 min
Apr 16, 2:59 PM CDTSevere Thunderstorm WarningICTReno, Rice31 min
Apr 16, 3:26 PM CDTSevere Thunderstorm WarningICTReno, Rice49 min
Apr 16, 4:09 PM CDTSevere Thunderstorm WarningICTReno, Rice36 min
Apr 16, 4:20 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice40 min
Apr 16, 4:43 PM CDTSevere Thunderstorm WarningICTReno, Rice32 min
Apr 16, 4:45 PM CDTAreal Flood WarningICTReno, Rice6 hr
Apr 16, 4:51 PM CDTSevere Thunderstorm WarningICTMcPherson24 min
Apr 16, 4:55 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 16, 5:10 PM CDTSevere Thunderstorm WarningICTReno35 min
Apr 16, 5:40 PM CDTSevere Thunderstorm WarningICTReno35 min
Apr 16, 5:40 PM CDTSevere Thunderstorm WarningICTReno35 min
Apr 16, 5:42 PM CDTSevere Thunderstorm WarningICTMcPherson33 min
Apr 16, 6:12 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.